# SDR 2007UALA04780

- Difficulty date: November 20, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 48,847 hours, 17,012 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2 LEFT EXTERIOR EMERGENCY LIGHT INOP. REPLACE LAMP.
